# SDR CA091216003

- Difficulty date: November 9, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Engine: Ge CF343A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ENGINE  WAS IN FLIGHT AT 9000 FT WHEN A REQUEST WAS MADE TO AIR TRAFFIC TO INCREASE TO NEXT ALTITUDE. AFTER THE REQUEST WAS GRANTED, THE PILOT ADVANCED THE THROTTLE TO ACHIEVE SPEED AND ALTITUDE. AT THIS TIME, AN ENGINE FLAMEOUT OCCURED. THE PILOT WAS ABLE TO RESTART THE ENGINE IN FLIGHT AND SAFELY LAND THE AIRCRAFT.  A FIELD SERVICE TECHNICIAN FOLLOWED THE TROUBLESHOOTING PROCEDURES SPECIFIED IN THE ENGINE MANUAL BUT NO FAULT WAS FOUND.  THE FUEL CONTROL WAS SENT TO MANUFACTURER TWICE. THE FIRST TIME IT WAS TESTED SERVICEABLE. THE FUEL CONTROL WAS RETURNED A SECOND TIME REQUESTING ADDITIONAL INVESTIGATION. NO FAULT WAS FOUND.
